Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 25, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 4, 2008, 3:26 PM MDT for Adams County, Morgan County, Washington County, Colorado. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 3:26 PM MDT (21:26 UTC)
- Expired
- Jun 4, 2008, 4:01 PM MDT
- In force
- 35 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Adams County, CO, Morgan County, CO, Washington County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:50 PM MDT | HAIL 1 | 1 S Fort Morgan, CO | |
| Jun 4, 3:53 PM MDT | HAIL 1 | Fort Morgan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 042126
TORBOU
COC001-087-121-042215-
/O.NEW.KBOU.TO.W.0025.080604T2126Z-080604T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
MORGAN COUNTY IN NORTHEAST COLORADO
NORTHEASTERN ADAMS COUNTY IN NORTHEAST COLORADO
* UNTIL 415 PM MDT
* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF
ADENA...OR 19 MILES SOUTHWEST OF FORT MORGAN. THIS STORM WAS MOVING
NORTHEAST AT 23 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...
TWELVE-MILE CORNER...SHAMROCK...LOG LANE VILLAGE...GARY...FORT
MORGAN...ADENA SCHOOL AND ADENA.
THE MOST DANGEROUS PART OF THIS STORM WILL TRACK FROM EAST OF HOYT
AND LEADER EASTWARD TOWARD ADENA...SHAMROCK...AND WOODROW. AREAS
FURTHER NORTH ARE AT RISK FOR LARGE HAIL.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE
WINDS.
LAT...LON 4045 10376 4007 10354 3991 10354 3986 10400
4008 10406
TIME...MOT...LOC 2124Z 228DEG 20KT 4004 10397
$$
GIMMESTAD2 follow-up statements
000
WWUS55 KBOU 042148
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
348 PM MDT WED JUN 4 2008
COC001-087-121-042215-
/O.CON.KBOU.TO.W.0025.000000T0000Z-080604T2215Z/
WASHINGTON CO-MORGAN CO-ADAMS CO-
347 PM MDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHEASTERN ADAMS...MORGAN AND WEST CENTRAL WASHINGTON COUNTIES...
AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR TWELVE-MILE CORNER...OR 14 MILES SOUTH OF FORT
MORGAN. THIS STORM WAS MOVING EAST AT 31 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODROW...TWELVE-MILE CORNER...SHAMROCK...LOG LANE VILLAGE...GARY...
FORT MORGAN...ADENA SCHOOL AND ADENA.
THE MOST DANGEROUS PART OF THIS STORM WILL TRACK ACROSS THE
SOUTHEAST QUARTER OF MORGAN COUNTY AND THE WOODROW AREA. AREAS
FURTHER NORTH ARE AT RISK FOR LARGE HAIL.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4045 10376 4007 10354 3991 10354 3986 10400
4008 10406
TIME...MOT...LOC 2147Z 259DEG 27KT 4006 10377
$$
GIMMESTAD000
WWUS55 KBOU 042201
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
401 PM MDT WED JUN 4 2008
COC001-087-121-042210-
/O.CAN.KBOU.TO.W.0025.000000T0000Z-080604T2215Z/
WASHINGTON CO-MORGAN CO-ADAMS CO-
400 PM MDT WED JUN 4 2008
...THE TORNADO WARNING FOR NORTHEASTERN ADAMS AND WESTERN MORGAN
COUNTIES IS CANCELLED...
THE STORM HAS MOVED OUT OF THESE AREAS. A NEW TORNADO WARNING IS IN
EFFECT FOR EASTERN MORGAN AND NORTHERN WASHINGTON COUNTIES UNTIL 445
PM.
LAT...LON 4045 10376 4007 10354 3991 10354 3986 10400
4008 10406
TIME...MOT...LOC 2200Z 259DEG 27KT 4008 10364
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:15 AM MDT, 12 hours 11 minutes earlier.
Area forecast discussion, Jun 4, 3:15 AM MDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 AM MDT WED JUN 04 2008 .SHORT TERM...JUST SOME LIGHT SHOWER ACTIVITY REMAINS ACROSS OUR NRN BORDER AREAS IN ADVANCE OF DIGGING TROF ACROSS THE GREAT BASIN. SATELLITE/OBS INDICATE SOME FOG/STRATUS HAVE ALSO DEVELOPED OVER THE HIGHER TERRAIN OF THE FOOTHILLS AND PALMER DIVIDE. WEAK UPSLOPE HAS DEVELOPED ACROSS THE FRONT RANGE WITH BROAD SFC LOW PRESSURE ACROSS SERN CO. MEANWHILE DEEPENING UPPER LEVEL LOW WILL DROP INTO THE 4 CORNERS REGION BY LATER TNT WITH INCREASING ASCENT ACROSS THE ENTIRE AREA TNT. MOS GUIDANCE FROM BOTH NAM/GFS SHOWING LIKELY POPS OVER THE ENTIRE AREA LATER TNT AND CURRENT GRIDS REFECT THIS. WITH INCREASING ASCENT AND MSTR...THERE IS A THREAT FOR SEVERE STORMS ON THE EASTERN PLAINS. INCREASING SERLY LOW LVL FLOW AND STRONG MID LVL SW-W FLOW 30-40KT WILL LEAD TO INCREASING SHEAR PROFILE FOR SEVERE STORMS AND EVEN POSSIBLE ISOLD TORNADIC ACTIVITY AS WELL. LARGE HAIL ALSO POSSIBLE WITH CAPE VALUES IN EXCESS OF 1500J/KG OVER THE PLAINS AND UP TO 1000J/KG CLOSER TO THE HILLS. BEST CHANCES FOR SEVERE STORMS APPEAR TO BE EAST OF THE URBAN CORRIDOR WITH BEST SHEAR PROFILE AND STRONGEST SERLY LOW LVL FLOW. MSTR DEPICTIONS AND QPF STILL VARY QUITE A BIT BETWEEN THE MODELS BUT GIVEN THE MODEST ASCENT...LIKELY POPS APPEAR WARRANTED. ONLY EXPECTING LIGHT SNOW ACCUM IN THE MTNS UNTIL OROGRAPHIC FLOW IMPROVES ON THURSDAY. .LONG TERM...BY THURSDAY N-CNTRL AND NERN COLORADO SHOULD ALREADY BE IN THE GRIPS OF AN UNSEASONABLY COOL AND MOIST AIRMASS ASSOCIATED WITH A UNUSUALLY DEEP VERTICALLY TILTED TROUGH. LAST SEVERAL MODEL RUNS HAVE BEEN PLEASANTLY CONSISTENT WITH BRINGING THIS NEARLY BAROTROPIC LOOKING SYSTEM ACROSS COLORADO ON THURSDAY. THIS EVENING/S NAM RUN IS MORE SOUTHERLY WITH THE 500MB LOW COMPARED TO THE 12Z NAM...BUT ITS FORWARD PROGRESS IS ON PAR WITH PREVIOUS RUNS. POSITION OF THE UPR LOW AS OF 12Z/THU ACCORDING TO THE NAM AND GFS NOT TOO MUCH DIFFERENT...PRETTY MUCH IN THE FOUR CORNERS AREA. BOTH BOTH MODELS STILL SHOW A POWERFUL JET ROUNDING THE BOTTOM OF THE TROUGH AND COMING UP INTO SERN COLORADO THU MORNING. BENEATH THE LEFT EXIT QUAD OF THIS +120KT JET MODELS ALSO INDICATE STG LOW-LEVEL CYCLOGENESIS ACROSS SERN COLORADO/WRN KANSAS. WHILE THE FLOW ALOFT CONTINUES SWLY WITH THE 700-400MB TROUGH AXIS STILL OVER WRN COLORADO THU MORNING...LOW-LEVEL NELY UPSLOPE FLOW ON THE PLAINS TRANSITIONS TO MORE OF A NLY COMPONENT. HOWEVER QG VERTICAL VELOCITY FIELDS INDICATE STRONG DEEP LAYER ASCENT OVER THE ENTIRE CWFA THURSDAY MORNING AND EARLY AFTERNOON IN THE NORTHEAST SIDE OF THE UPPER LOW. FCSTD QPF EXTENSIVE DURING MUCH OF THE DAY WITH VALUES RANGING FROM A FEW HUNDREDTHS TO UPWARDS OF A INCH ALONG THE PALMER DVD AS PER THE NAM AND OUT ACRS WELD...MORGAN...LOGAN AND WASHINGTON CTYS AS PER THE GFS. PROBABLY THE MOST NOTABLE CHANGE IN WEATHER WITH THIS SYSTEM WILL BE THE SIGNIFICANT DROP IN TEMPERATURES. LATEST MOS TEMPERATURE GUIDANCE CONTINUES TO PAINT A VERY CHILLY DAY ON THURSDAY...ESPLY FOR THIS TIME OF YEAR. AVERAGE HIGH TEMPERATURE FOR DENVER ON THE 5TH OF JUNE IS 79. MOS IS STILL INDICATING A MAX TEMP IN TH MID TO UPR 50S...DEPENDING ON WHICH MODEL GUIDANCE YOU USE. MOS GUIDANCE HAS ALSO CONTINUED TO RAISE 6- AND 12-HR PRECIPITATION PROBABILITIES FOR THURSDAY. ALREADY HAVE LIKELY CHANCES FOR THE PLAINS...BUT WILL RAISE POPS ANOTHER 10 PCT ESPLY DURING THE LATE MORNING AND AFTERNOON HOURS WITH THE BEST FORCING OVER THE AREA. IN THE HIGH COUNTRY...WILL BUMP UP LIKELY POPS TO CATEGORICAL PARTICULARLY IN AREAS EAST OF THE CONT DIVIDE. STILL ANTICIPATING SOME HIGH COUNTRY SNOWFALL...BUT SNOW LEVELS MAY NOT BE AS LOW AS EARLIER THOUGHT...NOW CLOSER TO 10K OR 10.5K FEET DURING THE DAYLIGHT HOURS. BY THURSDAY EVENING...TROUGH ENERGY EXPECTED TO BE ON THE WAY OUT ALTHOUGH THE NAM LACKS OF ITS MOISTURE AND LIGHT BACK OVER THE ERN PLAINS OF COLORADO. THAT SAID...THE DOWNWARD TREND IN POPS NOW IN THE FCST LOOKS REASONABLE. SHOULD SKIES CLEAR SOONER THAN EXPECTED LOW TEMPS BY FRI MORNING MAY DIP INTO THE 30S AT A FEW SPOTS ON THE PLAINS. WHILE THE MTN VALLEYS SHOULD EXPERIENCE A HARD FREEZE. ON FRIDAY FLOW ALOFT BECOMES ZONAL AND TEMPERATURES ALOFT SHOOT UP. ALL AND WITH CLEARING SKIES SHOULD SEE TEMPS RETURN TO NORMAL. OVER THE WEEKEND...THIS WARMING TREND SHOULD CONTINUE WITH TEMPS BOTH DAYS AS MUCH AS 6-12F ABOVE AVERAGE FOR THE DATE. ALTHOUGH MODELS SHOW A WEAK FRONTAL BNDRY BACKING INTO THE NERN CORNER OF THE STATE LATE ON SUNDAY. BEHIND THIS SURGE...SLIGHTLY COOLER AIR...HIGHER DEWPTS AND LOW-LEVEL NELY FLOW MAY BE SUFFICIENT TO FUEL A FEW BASED STORMS. TOO EARLY TO IDENTIFY A THREAT FOR SEVERE WX...HOWEVER FCST 0-3KM CAPE VALUES DO NOT LOOK NOT ALL THAT GREAT AT THIS TIME. && .AVIATION...VARYING AMOUNTS OF MVFR/IFR STATUS/FOG OVER LOCAL AIRPORTS ESP APA/BJC. IMPROVING CONDITIONS AFTER 16Z. TSRA DEVELOPING AFT 20Z WITH STRONG/SEVERE STORMS POSSIBLE UNTIL EARLY EVENING THEN WIDESPREAD STRATIFORM RAIN DEVELOPING LATER TNT. & .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && ENTREKIN/BAKER
Hazardous weather outlook, Jun 4, 11:00 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT WED JUN 04 2008 COZ030>051-051200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT WED JUN 04 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...CONTINUING INTO THE EVENING HOURS. SOME STORMS MAY BECOME SEVERE ACROSS THE PLAINS OF EASTERN COLORADO...WITH THE STRONGEST STORMS GENERALLY EAST OF THE URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE AS THE SHEAR INCREASES DURING THE AFTERNOON. ACROSS THE MOUNTAINS AND FOOTHILLS...SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STORMS. TEMPERATURES WILL BECOME COLD ENOUGH LATER TONIGHT FOR SOME SNOWFALL...WITH A COUPLE OF INCHES POSSIBLE. THE INCREASED STORM ACTIVITY IS DUE TO A STRONG STORM SYSTEM DEVELOPING OVER THE GREAT BASIN TODAY. THIS SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM WILL BRING UNSEASONABLY COOL TEMPERATURES AND WIDESPREAD PRECIPITATION TO THE OUTLOOK AREA ON THURSDAY. IT WILL BE COLD ENOUGH IN THE HIGH COUNTRY FOR SOME LIGHT SNOW...MAINLY ABOVE 10 THOUSAND FEET BY EARLY THURSDAY MORNING. DRIER AND MUCH WARMER CONDITIONS WILL OCCUR BY THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE WEST. THESE CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE EASTERN PLAINS OF COLORADO AFTER 2 PM.
In the hours before
Local storm report, Jun 4, 3:15 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W HOYT 40.02N 104.11W
06/04/2008 E1.75 INCH MORGAN CO TRAINED SPOTTER
0305 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.50 INCH JEFFERSON CO NWS EMPLOYEE
NEAR STANDLEY LAKE
0304 PM TORNADO 2 S HOYT 39.99N 104.07W
06/04/2008 ADAMS CO TRAINED SPOTTER
0259 PM HAIL ARVADA 39.82N 105.11W
06/04/2008 E1.00 INCH JEFFERSON CO NWS EMPLOYEE
88TH AND INDIANA.
0258 PM HAIL 13 N STRASBURG 39.92N 104.30W
06/04/2008 E1.50 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 12 N STRASBURG 39.91N 104.30W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
0234 PM HAIL 12 S PROSPECT VALLEY 39.90N 104.41W
06/04/2008 E1.00 INCH ADAMS CO TRAINED SPOTTER
HWY 79 AND 88TH.
0229 PM TORNADO 8 S HYDE 40.01N 102.83W
06/04/2008 WASHINGTON CO COUNTY OFFICIAL
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:11 PM MDT | Tornado Warning | BOU | Washington | 35 min |
| Jun 4, 2:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 37 min |
| Jun 4, 2:48 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 42 min |
| Jun 4, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson, Weld | 47 min |
| Jun 4, 3:59 PM MDT | Tornado Warning | BOU | Morgan, Washington | 46 min |
| Jun 4, 4:36 PM MDT | Tornado Warning | BOU | Washington | 39 min |
| Jun 4, 5:11 PM MDT | Tornado Warning | BOU | Washington | 34 min |
| Jun 4, 5:17 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 2 hr |
| Jun 4, 5:46 PM MDT | Tornado Warning | BOU | Washington | 29 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.